User menu

Accès à distance en utilisant le proxy de l'UCL :

https://proxy.bib.ucl.ac.be/proxy-dial

Nonlinear Dimensionality Reduction with Missing Data using Parametric Multiple Imputations

  • Open access
  • PDF
  • 1.77 M
Bibliographic reference de Bodt, Cyril ; Mulders, Dounia ; Verleysen, Michel ; Lee, John Aldo. Nonlinear Dimensionality Reduction with Missing Data using Parametric Multiple Imputations. In: I E E E Transactions on Neural Networks and Learning Systems, Vol. 30, no. 4, p. 1166-1179 (2019)
Permanent URL http://hdl.handle.net/2078.1/203679